Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Fingers Worried It Could Be Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Comfort for the Worry Wells

Hi Bob,I wanted to email you, not with a question but with some info that may be of help to all those people who are worrying themselves sick over possible ARS / HIV symptoms and how powerful the human mind can be.Holidaying in Bangkok a few months...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Cole,Thanks for your thanks and kind comments and for taking the time to write in and share your story. Hopefully it will help other worried wells escape their own self-induced worried-well hells!Be well.Dr. Bob Read more »

Badda Bing

Third time writing. Hope I'm fortunate enough to get a reply from you. I know your busy. Thank you... Read more »

Am I or was I a Worried Well?

Hi dr. Bob, i am a daily visitor of your forum since September 2005. I'm from the Netherlands. I... Read more »
Articles
AIDS InfoNet

Chinese Acupuncture

...table, either on your stomach or on your back. Needles will be inserted at the selected points. You may feel a little pain, tingling or numbness as the needles are inserted. The needles are left in place for up to 30 or 45 minutes, depending on... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...desired effects, lamivudine/zidovudine can cause some unwanted effects. Serious side effects of this medicine include burning, tingling, or pain in the hands, arms, feet, or legs; chills; ear, nose, or throat problems; fever; muscle aches;... Read more »
AIDS InfoNet

Mitochondrial Toxicity

...lactic acidosis: Nausea Vomiting Severe fatigue Recent weight loss Rapid, deep breathing Cramps, muscle aches and numbness or tingling Muscle weakness that rapidly gets worse Lactic acidosis can be fatal. See your health care provider... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...unwanted effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a... Read more »
Connect With Others

Worried well with alarming symptoms, few questions

Posted by scaredstiff, 4 Replies
...and Ibuprofen in my system. I have mild eczema on my hands. It is very symmetrical and is located on the inside of my index fingers and the top of my pinky fingers. It's been there since I was about 10. About 4 weeks after my exposure I... Read more »

VERY WORRIED

Posted by sunkyst, 3 Replies
...feeling pretty much physically well but my mental health is suffering from all the stress. I can't concentrate at work and I worry that I'll get fired for performance issues. I don't know how I'll cope if I do end up being HIV positive. This... Read more »

To all the worried wells...

Posted by Anonymous, 2 Replies
...is the most important factor, beyond any symptoms. If you tested negative at 6 months since last exposure, but you are still worried about HIV, then you are on the wrong board. You need the hypochondriac board. 2) What is the status of your... Read more »

NEUR0PATHY AND SEROCONVERSION .. PLEASE HELP ME..

Posted by Anonymous, 1 Reply
...fever as I was sneezing all day before fever , and had runny nose , cough and very low fever , aroun 99. Mosty , I am worried about the Nueropathy, I heard that it is common during seroconversion period. Is there any body can... Read more »